# SDR AALA202112275870

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 31,609 hours, 12,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER CABIN DOOR CLOSED CAUTION ON CABIN INDICATION DATA SYSTEMS PANEL "CHECK DOOR PRESSURE" 2L. SERVICED 2L DOOR SLIDE BOTTLE WITH NITROGEN, PER AMM 52-10-00.
